Food and Drug Administration (FDA) Disclosure:

The statements in this forum have not been evaluated by the Food and Drug Administration and are generated by non-professional writers. Any products described are not intended to diagnose, treat, cure, or prevent any disease.

Website Disclosure:

This forum contains general information about diet, health and nutrition. The information is not advice and is not a substitute for advice from a healthcare professional.

Nausea and lack of appetite due to meds?

Discussion in 'Medical Marijuana Usage and Applications' started by cheeerios, Sep 20, 2013.

  1. I'm wondering if I will be able to obtain a med card in Colorado. I am on lamictal, which makes me extremely nauseous, and also affects my appetite (although it usually makes people hungrier if anything according to my doctor). There are days I cannot stomach more than a couple bites of food and as a result I get very weak throughout the day. I find that mj helps with eating and the nausea, but since it's caused by meds and not an extreme condition like cancer (or caused by cancer treatment), is it still a legitimate reason? I would just get an appointment and find out but I'm low on funds, so if it's a no-go then I would rather not find out the hard way! Thanks

     
  2. #2 medicalcenter, Sep 20, 2013
    Last edited by a moderator: Sep 20, 2013
    Hi,
    Really feel bad for you. Hope you are able to generate enough funds for you tests. But by the mean time I would suggest you to continue your regular doses of Marijuana. It really helps you to a great extent. If possible try to contact any professional practicioner and get help from them. And as far as MJ card is concerned it will depend upon the laws, so look for it and Get well soon! 
     

Share This Page